RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1942, Volume 6, Issue 5, Pages 227–282 (Mi izv3771)  

This article is cited in 2 scientific papers (total in 2 papers)

On homological situation properties of complexes and closed sets

P. Alexandroff


Full text: PDF file (7294 kB)

Bibliographic databases:
Received: 01.06.1942

Citation: P. Alexandroff, “On homological situation properties of complexes and closed sets”, Izv. Akad. Nauk SSSR Ser. Mat., 6:5 (1942), 227–282

Citation in format AMSBIB
\Bibitem{Ale42}
\by P.~Alexandroff
\paper On homological situation properties of complexes and closed sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1942
\vol 6
\issue 5
\pages 227--282
\mathnet{http://mi.mathnet.ru/izv3771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=8137}
\zmath{https://zbmath.org/?q=an:0060.40805}


Linking options:
  • http://mi.mathnet.ru/eng/izv3771
  • http://mi.mathnet.ru/eng/izv/v6/i5/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:218
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020